American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 129 found      Go to page: 1 2 3 4 > >>

[1] Lyudmila Korobenko, Diego Maldonado and Cristian Rios. From Sobolev inequality to doubling. Proc. Amer. Math. Soc. 143 (2015) 4017-4028.
Abstract, references, and article information   
View Article: PDF

[2] Cristian E. Gutiérrez and Truyen Nguyen. Interior second derivative estimates for solutions to the linearized Monge-Amp\`ere equation. Trans. Amer. Math. Soc. 367 (2015) 4537-4568.
Abstract, references, and article information   
View Article: PDF

[3] David Cruz-Uribe SFO and Cristian Rios. The Kato problem for operators with weighted ellipticity. Trans. Amer. Math. Soc. 367 (2015) 4727-4756.
Abstract, references, and article information   
View Article: PDF

[4] Dung Le and Vu Thanh Nguyen. Global solutions to cross diffusion parabolic systems on 2D domains. Proc. Amer. Math. Soc. 143 (2015) 2999-3010.
Abstract, references, and article information   
View Article: PDF

[5] Nam Q. Le and Ovidiu Savin. On boundary H\"older gradient estimates for solutions to the linearized Monge-Amp\`ere equations. Proc. Amer. Math. Soc. 143 (2015) 1605-1615.
Abstract, references, and article information   
View Article: PDF

[6] John L. Lewis. $p$ harmonic measure in simply connected domains revisited. Trans. Amer. Math. Soc. 367 (2015) 1543-1583.
Abstract, references, and article information   
View Article: PDF

[7] Paul M. N. Feehan and Camelia A. Pop. Stochastic representation of solutions to degenerate elliptic and parabolic boundary value and obstacle problems with Dirichlet boundary conditions. Trans. Amer. Math. Soc. 367 (2015) 981-1031.
Abstract, references, and article information   
View Article: PDF

[8] Shu-Yu Hsu. Exact decay rate of a nonlinear elliptic equation related to the Yamabe flow. Proc. Amer. Math. Soc. 142 (2014) 4239-4249. MR 3266992.
Abstract, references, and article information   
View Article: PDF

[9] D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov and R. R. Salimov. Boundary behavior and the Dirichlet problem for Beltrami equations. St. Petersburg Math. J. 25 (2014) 587-603.
Abstract, references, and article information   
View Article: PDF

[10] Bert-Wolfgang Schulze. Iterative Structures on Singular Manifolds. Contemporary Mathematics 630 (2014) 173-221.
Book volume table of contents   
View Article: PDF

[11] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[12] Aliang Xia and Jianfu Yang. Regularity of nonlinear equations for fractional Laplacian. Proc. Amer. Math. Soc. 141 (2013) 2665-2672.
Abstract, references, and article information   
View Article: PDF

[13] Lorenzo D’Ambrosio and Enzo Mitidieri. An application of Kato's inequality to quasilinear elliptic problems. Contemporary Mathematics 595 (2013) 205-218.
Book volume table of contents   
View Article: PDF

[14] Boumediene Abdellaoui, Ireneo Peral and Magdalena Walias. Multiplicity results for porous media and fast diffusion equations with a quadratic gradient term. Contemporary Mathematics 594 (2013) 37-58.
Book volume table of contents   
View Article: PDF

[15] Vladimir Ryazanov, Ruslan Salimov, Uri Srebro and Eduard Yakubov. On Boundary Value Problems for the Beltrami Equations. Contemporary Mathematics 591 (2013) 211-242.
Book volume table of contents
View Article: PDF

[16] S. Bidwell, M. E. Hassell and C. R. Westphal. A weighted least squares finite element method for elliptic problems with degenerate and singular coefficients. Math. Comp. 82 (2013) 673-688.
Abstract, references, and article information   
View Article: PDF

[17] Shenzhou Zheng and Zhaosheng Feng. Green functions for a class of nonlinear degenerate operators with X-ellipticity. Trans. Amer. Math. Soc. 364 (2012) 3627-3655.
Abstract, references, and article information   
View Article: PDF

[18] David Cruz-Uribe, SFO and Cristian Rios. The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds. Trans. Amer. Math. Soc. 364 (2012) 3449-3478.
Abstract, references, and article information   
View Article: PDF

[19] Andrea Bonfiglioli and Ermanno Lanconelli. A new characterization of convexity in free Carnot groups. Proc. Amer. Math. Soc. 140 (2012) 3263-3273.
Abstract, references, and article information   
View Article: PDF

[20] Abdelhamid Meziani. On first and second order planar elliptic equations with degeneracies. Memoirs of the AMS 217 (2012)
Book volume table of contents   

[21] John L. Lewis and Kaj Nyström. Regularity and free boundary regularity for the $p$-Laplace operator in Reifenberg flat and Ahlfors regular domains. J. Amer. Math. Soc. 25 (2012) 827-862.
Abstract, references, and article information   
View Article: PDF

[22] Tiziana Giorgi and Robert Smits. Mean value property for $p$-harmonic functions. Proc. Amer. Math. Soc. 140 (2012) 2453-2463.
Abstract, references, and article information   
View Article: PDF

[23] Scott N. Armstrong and Charles K. Smart. A finite difference approach to the infinity Laplace equation and tug-of-war games. Trans. Amer. Math. Soc. 364 (2012) 595-636. MR 2846345.
Abstract, references, and article information   
View Article: PDF

[24] Julio D. Rossi and Eduardo V. Teixeira. A limiting free boundary problem ruled by Aronsson’s equation. Trans. Amer. Math. Soc. 364 (2012) 703-719. MR 2846349.
Abstract, references, and article information   
View Article: PDF

[25] Adam M. Oberman and Luis Silvestre. The Dirichlet problem for the convex envelope. Trans. Amer. Math. Soc. 363 (2011) 5871-5886. MR 2817413.
Abstract, references, and article information   
View Article: PDF

[26] Tadeusz Iwaniec and Jani Onninen. Deformations of finite conformal energy: Boundary behavior and limit theorems. Trans. Amer. Math. Soc. 363 (2011) 5605-5648. MR 2817402.
Abstract, references, and article information   
View Article: PDF

[27] Khaled Kefi. $p(x)$-Laplacian with indefinite weight. Proc. Amer. Math. Soc. 139 (2011) 4351-4360. MR 2823080.
Abstract, references, and article information   
View Article: PDF

[28] D. Motreanu and N. S. Papageorgiou. Multiple solutions for nonlinear Neumann problems driven by a nonhomogeneous differential operator. Proc. Amer. Math. Soc. 139 (2011) 3527-3535. MR 2813384.
Abstract, references, and article information   
View Article: PDF

[29] Dong-Huang Wei. On the asymptotic formula for the solution of degenerate elliptic partial differential equations. Proc. Amer. Math. Soc. 139 (2011) 2863-2875. MR 2801628.
Abstract, references, and article information   
View Article: PDF

[30] Scott N. Armstrong, Charles K. Smart and Stephanie J. Somersille. An infinity Laplace equation with gradient term and mixed boundary conditions. Proc. Amer. Math. Soc. 139 (2011) 1763-1776. MR 2763764.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 129 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia